Jorge Antonio López Renteria
Jorge Antonio López Renteria
TNM - Instituto Tecnológico de Tijuana - CONACYT
Verified email at tectijuana.edu.mx
TitleCited byYear
A polynomial approach for generating a monoparametric family of chaotic attractors via switched linear systems
B Aguirre-Hernández, E Campos-Cantón, JA López-Renteria, ...
Chaos, Solitons & Fractals 71, 100-106, 2015
222015
The boundary crossing theorem and the maximal stability interval
JA Lopez-Renteria, B Aguirre-Hernandez, F Verduzco
Mathematical Problems in Engineering 2011, 2011
212011
Control of the Hopf bifurcation by a linear feedback control
JA López-Renteria, F Verduzco, B Aguirre-Hernández
International Journal of Bifurcation and Chaos 25 (01), 1550006, 2015
82015
Stable polynomial curves and some properties with application in control
JA López-Renteria, B Aguirre-Hernández, F Verduzco
Boletín de la Sociedad Matemática Mexicana 23 (2), 869-889, 2017
72017
Maximal unstable dissipative interval to preserve multi-scroll attractors via multi-saturated functions
EC Díaz-González, JA López-Rentería, E Campos-Cantón, ...
Journal of Nonlinear Science 26 (6), 1833-1850, 2016
72016
Stability and multiscroll attractors of control systems via the abscissa
EC Díaz-González, B Aguirre-Hernández, JA López-Rentería, ...
Mathematical Problems in Engineering 2017, 2017
42017
On Hurwitz and Schur connecting-curves and dense trajectories
A López-Rentería J, B Aguirre-Hernández, F Verduzco González
AIPC 1368 (1), 271-274, 2011
32011
Robust Stability in Discrete Control Systems via Linear Controllers with Single and Delayed Time
BL Hernández-Galván, JA López-Rentería, B Aguirre-Hernández, ...
Mathematical Problems in Engineering 2018, 2018
22018
A Lyapunov Analysis for Mamdani Type Fuzzy-Based Sliding Mode Control
PJ Prieto-Entenza, NRC Castro, LT Aguilar-Bustos, SL Cardenas-Maciel, ...
IEEE Transactions on Fuzzy Systems, 2019
2019
LMI STABILITY TEST FOR FRACTIONAL ORDER INITIALIZED CONTROL SYSTEMS
JA Lopez-Renteria, B Aguirre-Hernandez, G Fernandez-Anaya
APPLIED AND COMPUTATIONAL MATHEMATICS 18 (1), 50-61, 2019
2019
Robust Stability by Path-Connectivity of Fractional Order Polynomials
JA López-Renteria, G Fernández-Anaya
Acta Applicandae Mathematicae 145 (1), 1-14, 2016
2016
Diseno de un Oscilador via Doble Inferencia Difusa: Un Enfoque Basado en Poincaré-Bendixson⋆
L Herrera-Garcia, JA Lopez–Renteria, SL Cardenas-Maciel, LT Aguilar, ...
The system can't perform the operation now. Try again later.
Articles 1–12